MathSciNet Relay Station
MathSciNet bibliographic data
MR2138880 (2006c:32048) 32W05 (32J25 32S70)
Fornæss, John Erik; Øvrelid, Nils; Vassiliadou, Sophia Semiglobal results for $\overline\partial$ on a complex space with arbitrary singularities. Proc. Amer. Math. Soc. 133 (2005), no. 8, 2377–2386 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement